In this paper we present a numerical study of invariant tori in a lattice of coupled logistic maps. In particular, we are interested in bifurcations leading to chaos. Here we consider six different examples of tori breakdown: two of them completely confirm the theory of Afraimovich and Shilnikov, while the others appear peculiar to the model.
Tori breakdown in coupled map lattices / Giberti, Claudio; Vernia, Cecilia. - In: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS IN APPLIED SCIENCES AND ENGINEERING. - ISSN 0218-1274. - STAMPA. - 12:4(2002), pp. 765-781. [10.1142/S021812740200467X]